# SDR CHQA200800201

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 18,834 hours, 15,391 cycles
- Engine: Allsn AE3007A
- Engine time: 13,435 hours, 9,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Component: Connector
- Component part number: M8372375R1212N
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5839, STL TO IAH.  DURING TEST THE OVERHEAD EMERGENCY EXIT LIGHT ABOVE ROW EE WAS FOUND TO BE INOP.  MAINTENANCE FOUND A LOOSE PIN ON CONNECTOR P8641.  THE PIN WAS RESEATED AND THE EMERGENCY LIGHT FUNCTIONED NORMALLY.
